Geometric Inequalities and Inclusion Measures of Convex Bodies

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)95-116
Number of pages22
JournalMathematika
Volume41
Issue number1
DOIs
StatePublished - 1994

Fingerprint

Geometric Inequalities
Convex Body
Inclusion

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Geometric Inequalities and Inclusion Measures of Convex Bodies. / Zhang, Gaoyong.

In: Mathematika, Vol. 41, No. 1, 1994, p. 95-116.

Research output: Contribution to journalArticle

@article{10c6fc4a49fa4f23b7f321ed10b87330,
title = "Geometric Inequalities and Inclusion Measures of Convex Bodies",
author = "Gaoyong Zhang",
year = "1994",
doi = "10.1112/S0025579300007208",
language = "English (US)",
volume = "41",
pages = "95--116",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",
number = "1",

}

TY - JOUR

T1 - Geometric Inequalities and Inclusion Measures of Convex Bodies

AU - Zhang, Gaoyong

PY - 1994

Y1 - 1994

UR - http://www.scopus.com/inward/record.url?scp=84973989381&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84973989381&partnerID=8YFLogxK

U2 - 10.1112/S0025579300007208

DO - 10.1112/S0025579300007208

M3 - Article

VL - 41

SP - 95

EP - 116

JO - Mathematika

JF - Mathematika

SN - 0025-5793

IS - 1

ER -